# SDR MASA200600241

- Difficulty date: January 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 14,596 hours, 13,108 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Seal
- Condition: Dirty
- Location: Escape Hatch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7037 ORD - CREW ESCAPE HATCH LEAKING.  MX CLEANED THE SEAL.
